# SDR 20000620SH025

- Difficulty date: June 7, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N2629P
- Make and model: Stbros SD330
- Aircraft serial: SH3079
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: 3E115010
- Part serial: 6147
- Condition: Malfunctioned
- Location: Deicer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE/CVG - EN ROUTE, A PRECAUTIONARY DIVERSION WAS MADE INTO NMV BECAUSE OF A BURNING SMELL IN THE COCKPIT.  THE ATC WAS INFORMED, BUT AN EMERGENCY WAS NOT DECLARED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE FIRE CREW INSPECTED THE AIRCRAFT.  A MECHANIC WAS DISPATCHED TO NMV. THE PROPELLER HEAT DE-ICE TIMER AND DE-ICE RELAY WERE REPLACED.  THE SURROUNDING WIRING WAS CHECKED AND EVERYTHING WAS FINE.  OPS CHECKED GOOD.  (X)
